| Model Number |
KFTCNP4R |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Overfill (2404)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur | lysis femur.Revision njr number: (b)(4), side: r, primary asa: p2 - mild disease not incapacitating.